| Catalog Number |
02-022-35-4509 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
10/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case ¿ usa.It was reported that approximately 48 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, synovitis and instability.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0023-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device and investigation clinical codes.